# SDR AALA20160201006

- Difficulty date: January 29, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N343AN
- Make and model: Boeing 767323
- Aircraft serial: 33082
- Aircraft time: 51,301 hours, 8,179 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFTER TAKEOFF, TINY ARCING NOTED AT BASE OF LT FWD WINDOW, DIRECTLY 12 O`CLOCK TO CAPTAIN`S CAUTION WARNING ANNUNCIATOR.  NO DEFECTS NOTED IN GLASS.  WINDSHIELD HEAT OFF FOR REST OF FLIGHT.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  REPLACED LT WINDOW HEAT CONTROLLER IAW AMM 30-41-01.  THE ACFT WAS GNDED.
